MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. WORKMATE¿ CLARIS¿ PRINTER; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

ST. JUDE MEDICAL, INC. WORKMATE¿ CLARIS¿ PRINTER; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number H701806
Medical Device Problem Code Smoking (1585)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/25/2024
Type of Reportable Event Malfunction
Event or Problem Description
Visible smoke was noted on the printer for the claris system.There was no patient involved.
 
Additional Manufacturer Narrative
Additional information: d3, d4, d9, g3, h2, h3, h4, h6.One hewlett packard color laser jet pro was received for evaluation.Evaluation testing required using a power, universal serial bus (usb) cable, and a claris display workstation.Testing revealed that upon first power-up, the printer started its power-on-self-test (post), which was successful.When completed, it stated it was lacking paper.Paper was added and test page, network page, and a cleaning page was attempted.Power input and input module testing was performed and noted to be good.The side panel was then removed to help identify the location of the smoke.During this time no smoke was visible, but a smell did begin, then smoke was seen from the power module board area prior to the motors.The power assembly was de-installed and inspected and thermal damage was noted to the main capacitor (c125), which is where the smoke was originating.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.No non-conformances associated with the reported event were identified.Based on the investigation and information provided to abbott, the reported event was attributed to the power supply board within the printer.

Brand Name
WORKMATE¿ CLARIS¿ PRINTER
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
wendy mccarty
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key20545331
Report Number2184149-2024-00180
Device Sequence Number17948315
Product Code DQK
UDI-Device Identifier05415067018069
UDI-Public(01)05415067018069(10)10307479
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K151911
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberH701806
Device Catalogue NumberH701806
Device Lot Number10307479
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/25/2024
Supplement Date Received by Manufacturer11/14/2024
Initial Report FDA Received Date10/28/2024
Supplement Report FDA Received Date11/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/01/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown